Table of Contents
Journal of Numbers
Volume 2014, Article ID 314173, 7 pages
Research Article

On a Rankin-Selberg -Function over Different Fields

Department of Mathematics, St. Ambrose University, 518 W. Locust Street, Davenport, IA 52803, USA

Received 5 February 2014; Accepted 7 April 2014; Published 27 April 2014

Academic Editor: Emrah Kılıç

Copyright © 2014 Tim Gillespie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tim Gillespie, “On a Rankin-Selberg -Function over Different Fields,” Journal of Numbers, vol. 2014, Article ID 314173, 7 pages, 2014.